DSpace Repository

On the lambda and phi operators of radiative transfer theory

Show simple item record

dc.contributor.author Kumar, Shiv S. en
dc.date.accessioned 2008-12-29T16:02:23Z
dc.date.available 2008-12-29T16:02:23Z
dc.date.issued 1962
dc.identifier.citation Kumar, Shiv S. 1962. "<a href="https://repository.si.edu/handle/10088/6626">On the lambda and phi operators of radiative transfer theory</a>." <em>Smithsonian Contributions to Astrophysics</em>. 5 (11):153&ndash;185. <a href="https://doi.org/10.5479/si.00810231.5-11.153">https://doi.org/10.5479/si.00810231.5-11.153</a> en
dc.identifier.issn 0081-0231
dc.identifier.uri http://hdl.handle.net/10088/6626
dc.format.extent 801963 bytes
dc.format.mimetype application/pdf
dc.language.iso en_US
dc.relation.ispartof Smithsonian Contributions to Astrophysics en
dc.title On the lambda and phi operators of radiative transfer theory en
dc.title.alternative Smithsonian Contributions to Astrophysics; Vol.5, no. 11 en_US
dc.type Journal Article en
dc.identifier.srbnumber 76691
dc.identifier.doi 10.5479/si.00810231.5-11.153
rft.jtitle Smithsonian Contributions to Astrophysics
rft.volume 5
rft.issue 11
rft.spage 153
rft.epage 185
dc.description.SIUnit SAO en
dc.citation.spage 153
dc.citation.epage 185

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace


My Account